# SDR FDEA202407311074

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,429 hours, 28,992 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FDXF5321T0379956
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1440 BTW STR 30 AND 29R SHEAR TIE CORRODED  EVALUATED CORROSION ON SHEAR TIE AT AFT CARGO STA 1440 BETWEEN STR S-30 - 29R FOUND   TO BE OUT OF LIMIT IAW B757 SRM 53-00-07-1A FIG 101 DETAIL II SHEET 3. FABRICATED NEW   SHEAR TIE BDWG #1461125 REV -.
